Record number :
1527139
Title of article :
A note on eigenvalue asymptotics for Hill’s equation
Author/Authors :
Cheng، نويسنده , , Y.H. and Wang، نويسنده , , Tui-En and Wu، نويسنده , , Chun-Jen، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
3
From page :
1013
To page :
1015
Abstract :
In this note, we give asymptotic estimates for the periodic and anti-periodic eigenvalues of Hill’s equation up to an order of o ( n − 1 ) . We also apply the estimates to give a short proof of the associated Ambarzumyan Theorem.
Keywords :
Hill’s equation , Eigenvalue asymptotics , Ambarzumyan Theorem
Journal title :
Applied Mathematics Letters
Journal title :
Applied Mathematics Letters
Serial Year :
2010
Link To Document :
بازگشت